Feb 09 was my last period, I got on depo in 2007 and I'm still on it. Recently I started working out and now I'm noticing spotting when I work out and it's 2017. What causes it to come back?? Did I wake up my resting ovaries??
You are long overdue a break from the Drug & your body is telling you.
The Manufacturer advises that Depo Provera is not a long term method of contraception, unless you have no other option. In that case, you should take a break every couple of years, & have MRI scans to monitor your bone density. Depo Provera is known to cause bone thinning (osteoporosis), amongst other risks.
If you've not been taking regular breaks from the chemicals, that will be why your body is telling you it's struggling.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2014 • 2 answers
Posted 23 Jun 2015 • 1 answer
Posted 6 Oct 2015 • 3 answers
Posted 18 Feb 2016 • 1 answer
Posted 19 Mar 2016 • 1 answer